Siberian Mathematical Journal

, Volume 8, Issue 3, pp 459–465 | Cite as

A type of integral equation in Banach space

  • V. M. Musaev


Banach Space Integral Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Ya. D. Mamedov, A Contribution to the Theory of Solutions of Nonlinear Operational Equations of Volterra Type, Sib. Matem. Zh.,5, No. 6, 1305–1316 (1964).Google Scholar
  2. 2.
    Ya. D. Mamedov, One-Sided Bounds in Conditions for the Existence and Uniqueness of Solutions of the Limiting Cauchy Problem in Banach Space, Sib. Matem. Zh.,6, No. 5, 1190–1196 (1965).Google Scholar
  3. 3.
    M. A. Krasnosel'skii and S. G. Krein, The Averaging Principle in Nonlinear Mechanics, Uspekhi Matem. Nauk,10, No. 3, 147–152 (1965).Google Scholar
  4. 4.
    N. Dunford and J. Schwartz, Linear Operators, [Russian translation], IL, Moscow (1962).Google Scholar
  5. 5.
    L. É. Él'sgol'ts, Introduction to the Theory of Differential Equations with Displaced Arguments [in Russian], Izd., Nauka, Moscow (1964).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • V. M. Musaev

There are no affiliations available

Personalised recommendations